Hey friends - don't worry these are quite common side effects of steroids. One you are off steroids, you have to learn to build your stamina. Go for walks, yoga, deep breathing exercise. Steroids make you stronger and temporarily builds up your stamina, but is bad in the long run. That is the reason why people who go on diet supplements provided by Gyms suffer from these problems, once the stop supplements, as most of them are steriod based. Try to avoid steroids or the urge to have them, even if you feel the pain, as the more you take them, the more dependent you will become and ruin your immune system. Good luck and good health to you all. Let me tell you, it may be difficult, but not impossible to kick the habbit of steriods.
45 years Male
Diagnosed UC October 1989
Had two stage J Pouch Surgery Nov 2005 March 2006
Complications after surgery - Incisional Hernia and Ano Fistulas
on Combiflam, Multivitamins and restricted diet.
Tried Sallaki/Turmeric/Homoepathy/Allopathy/Chinese/Unani/Ayuvedic/Yoga before going for surgery